# SDR UPS05845754

- Difficulty date: October 24, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SAA38903881
- Condition: Corroded
- Location: Fs 1570
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERE CORROSION ON SPLICE FITTING AND AROUND FASTENERS AT BS 1570, RBL 20 AS MARKED.  REMOVED AND REPLACED FITTING IAW SRM 51-3-0 AND 51-3-2.
